Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 2, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Feb 4, 2024, 10:01 AM EST for Collier County, Miami-Dade County, Monroe County, Florida. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2024, 10:01 AM EST (15:01 UTC)
- Expired
- Feb 4, 2024, 10:45 AM EST
- In force
- 44 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 69 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 4, 7:12 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.0 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
344
WUUS52 KMFL 041501
SVRMFL
FLC021-086-087-041545-
/O.NEW.KMFL.SV.W.0002.240204T1501Z-240204T1545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
1001 AM EST Sun Feb 4 2024
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Collier County in southwestern Florida...
Mainland Monroe County in southwestern Florida...
Southern Miami-Dade County in southeastern Florida...
* Until 1045 AM EST.
* At 1001 AM EST, a severe thunderstorm was located 12 miles north of
Northwest Cape Sable, moving northeast at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Chokoloskee, Everglades City, Flamingo, Plantation Island, Loop
Road Ee Center, Dade-
Collier Training Airport, Shark Valley Obs Tower, Mahogany Hammock,
Pa-Hay-
Okee Overlook, Wilderness Waterway, Everglades National Park,
Fortymile Bend, and Big Cypress National Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 200 PM EST for southeastern
and southwestern Florida.
&&
LAT...LON 2522 8117 2533 8112 2521 8093 2522 8092
2534 8097 2536 8107 2542 8097 2543 8115
2558 8114 2553 8105 2557 8106 2560 8124
2561 8124 2572 8119 2589 8150 2590 8145
2595 8094 2573 8068 2517 8082 2513 8106
TIME...MOT...LOC 1501Z 245DEG 52KT 2541 8119
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WR1 follow-up statement
376
WWUS52 KMFL 041537
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
1037 AM EST Sun Feb 4 2024
FLC021-086-087-041546-
/O.EXP.KMFL.SV.W.0002.000000T0000Z-240204T1545Z/
Collier FL-Mainland Monroe FL-Miami-Dade FL-
1037 AM EST Sun Feb 4 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER...
MAINLAND MONROE AND SOUTHERN MIAMI-DADE COUNTIES WILL EXPIRE AT 1045
AM EST...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 200 PM EST for southeastern
and southwestern Florida.
LAT...LON 2522 8117 2533 8112 2521 8093 2522 8092
2534 8097 2536 8107 2542 8097 2543 8115
2558 8114 2553 8105 2557 8106 2560 8124
2561 8124 2572 8119 2589 8150 2590 8145
2595 8094 2573 8068 2517 8082 2513 8106
TIME...MOT...LOC 1536Z 245DEG 52KT 2562 8069
$$
WRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 4, 8:18 AM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Feb 4, 8:18 AM EST, 1 hour 43 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Miami FL
818 AM EST Sun Feb 4 2024
...New UPDATE...
...Tornado Watch 14 In Effect Until 2 PM EST This Afternoon For
Most Areas of South Florida...
.UPDATE...
Issued at 754 AM EST Sun Feb 4 2024
Low pressure is developing over NE Gulf of Mexico this morning
with a warm front extending southeast into the eastern Gulf of
Mexico. A cold front was also extending southward into Southern
Gulf of Mexico. The warm front will continue to move NE across
South Florida this morning bringing in moisture into the region
ahead of the cold front.
This moisture will allow for the current squall line of showers
and thunderstorms over the southeastern Gulf of Mexico to move
eastward across South Florida late this morning into early this
afternoon.
The 12Z MIA sounding was also showing turning winds with height
with the Surface-1KM SRH around 100 and surface-3KM SRH around
200. The Cape will remain low around 500 J/KG or less due to some
dry air in the lower levels of the atmosphere. The 500 mb temp was
around -11.5C. Therefore, South Florida will be in a high
shear/low cape enviroment conditions as the squall line moves
through. Thefore, the primary impacts will be maily gusty winds
and small hail. However, cannot rule out an isolated tornado with
the strongest storms embedded in the squall line.
The squall line should be in the Atlantic waters by 2 to 3 PM EST
this afternoon. This will allow for the South Florida to become
mostly dry after mid to late this afternoon ending the threat of
severe weather.
Rest of the forecast looks good at this time and no other changes
are planned.
&&
.SHORT TERM...
(Today through Monday)
Issued at 243 AM EST Sun Feb 4 2024
After several days of tranquil weather, the pattern will become
much more active today and tomorrow, with multiple hazards that
bear watching. The overall synoptic pattern is complex, as a cut-
off mid-level low will move through the southern U.S. into the
northeastern Gulf of Mexico today. Several impulses will be
pivoting around the low, supporting the deepening of an associated
surface low-pressure system in the northeast GOM. This surface
low will kick start warm and moist southerly flow across South
Florida early this morning. The combination of the surface low and
mid-level impulses will support the development of widespread
showers and thunderstorms across the area today.
The first wave of activity, in the form of a vigorous line of
showers and storms, will start to move into SW Florida this
morning, reaching SE Florida by late morning or early afternoon.
Impressive wind shear values (40-50+ kts of bulk shear, 200+ m2/s2
of 0-3km SRH) and just enough instability (200-500 J/kg SBCAPE)
will create a concern for strong to severe thunderstorms with this
line of activity. Storms may be capable of producing damaging
wind gusts, hail, tornadoes, and quick torrents of heavy rainfall.
Some guidance is suggesting that this line of storms could have a
forward motion well in excess of 40 mph, which could exacerbate
the dangerous straight-line wind potential. The Storm Prediction
Center has highlighted the southern half of South Florida, roughly
from Alligator Alley southward, including the Fort Lauderdale,
Miami, and Everglades City areas, in the slight risk (2 out of 5)
for severe weather. There is also some concern for localized
flooding with the shower and thunderstorm activity today,
primarily in poor drainage or flood prone areas.
After the line moves through the area, there should be a lull in
convective activity as stable air briefly filters in under
westerly flow. Later on this evening and overnight, impulses
pivoting around the mid-level low could use any lingering moisture
and instability to spark a few rogue showers or thunderstorms,
particularly over the Gulf waters and SW Florida.
By Monday morning, the mid-level low will be centered over the
Florida panhandle, and will continue to drift towards South
Florida throughout the day. With how anomalously deep/cool this
low will be (likely a top 5 lowest H5 height observed over the
area, with H5 temps near -20C), steep lapses rates may yield some
isolated thunderstorms during the day, in addition to scattered
showers. Given the rain chances, cool airmass, and abundant cloud
cover, high temperatures will struggle to reach 70 on Monday.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 243 AM EST Sun Feb 4 2024
Active weather will continue to start the long term, as the
aforementioned cut-off mid-level low shifts over the Atlantic.
Strengthening surface low pressure associated with/beneath this
system will support gusty north-northwest winds, intermittent rain
chances, and cool temperatures (highs in the upper 60s) on
Tuesday.
From mid to late week, conditions will improve as the low pulls
away and ridging builds over the area. Gusty northerly winds will
subside, rain chances will be minimized, and a warming trend to
near-normal temperatures will take place.
&&
.AVIATION...
(12Z TAFS)
Issued at 628 AM EST Sun Feb 4 2024
A squall line will be moving eastward this morning into the early
afternoon hours across South Florida. KAPF taf site will be the
first one to see the line between 13Z and 16Z and then into the
east coast TAF sites between 16Z and 19Z. Vis and Ceilings will
drop down into IFR conditions with the squall line and variable
wind direction with gusts up to 35 to 40 knots. Outside of the
line, VFR conditions will prevail with mainly southeast direction
before swinging to a westerly direction behind the squall line.
&&
.MARINE...
Issued at 243 AM EST Sun Feb 4 2024
Cautionary to hazardous conditions today across the local waters
as fresh southerly flow develops ahead of a strong low-pressure
system over the northern Gulf of Mexico. Scattered showers and
thunderstorms may result in locally dangerous conditions across
the local waters today. Westerly flow will subside a bit on
Monday, but increase out of the northwest by Monday night as the
low-pressure system strengthens over the Atlantic. Winds may reach
gale force in the Atlantic by Tuesday, with marine conditions
becoming dangerous.
&&
.BEACHES...
Issued at 243 AM EST Sun Feb 4 2024
There is a high risk for rip currents for all Atlantic Coast
beaches today, with a moderate risk along the Gulf Coast. Rip
current risks will remain elevated across all beaches through
early in the week.
&&
.PRELIMINARY POINT TEMPS/POPS...
Miami 76 60 71 56 / 90 20 70 20
West Kendall 78 57 71 53 / 90 20 70 20
Opa-Locka 79 60 71 55 / 90 20 70 30
Homestead 78 60 72 54 / 90 20 70 20
Fort Lauderdale 77 60 71 56 / 90 20 70 30
N Ft Lauderdale 77 60 71 56 / 90 20 70 30
Pembroke Pines 78 59 71 54 / 90 20 70 30
West Palm Beach 76 57 69 54 / 90 20 70 40
Boca Raton 78 58 71 55 / 90 20 70 30
Naples 74 59 69 55 / 90 50 60 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 7 PM EST this evening for FLZ168-172-
173.
AM...Small Craft Advisory until 4 PM EST this afternoon for AMZ630.
Small Craft Advisory until 7 PM EST this evening for AMZ650-651-
670-671.
Gale Watch from late Monday night through late Tuesday night for
AMZ650-651-670-671.
GM...Small Craft Advisory until 1 PM EST this afternoon for GMZ656-
657-676.
&&
SHORT TERM...Culver
LONG TERM....Culver
AVIATION...BNBHazardous weather outlook, Feb 4, 8:32 AM EST, 1 hour 29 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Miami FL 832 AM EST Sun Feb 4 2024 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 051345- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach County-Metro Palm Beach County- Coastal Collier County-Inland Collier County-Inland Broward County- Metro Broward County-Inland Miami-Dade County- Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County- Coastal Broward County-Coastal Miami Dade County-Far South Miami- Dade County- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 832 AM EST Sun Feb 4 2024 ...Tornado Watch 14 In Effect Until 2 PM EST This Afternoon... ...High Risk Of Rip Currents Atlantic Beaches... This Hazardous Weather Outlook is for Atlantic coastal waters, southeast Florida, southern Florida, southwest Florida and Gulf of Mexico. .DAY ONE...Today and tonight. Thunderstorms: Strong to severe thunderstorms are expected today, especially from late morning through early this afternoon. Damaging winds. small hail, and locally heavy rain are the primary threats, however a few tornadoes are also possible. Rip Currents: There is a High Risk of rip currents for all the Atlantic beaches today with a Moderate Risk of rip currents west coast beaches. Marine: Hazardous conditions are expected on the Atlantic and Gulf waters today due to elevated winds and seas along with strong to severe thunderstorms. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorms will be possible early this upcoming week as a series of low pressure systems move across the state of Florida. Dangerous marine and beach conditions are expected beginning late Monday and continuing into mid week. This includes elevated winds and seas over the Atlantic and Gulf waters, dangerous surf along the beaches, and an elevated rip current risk. Hazardous winds are possible Tuesday through late Tuesday night along the Atlantic coast and portions of the east coast metro. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report high wind, hail, and flooding to the National Weather Service forecast office in Miami. Baxter
In the hours before
Special weather statement, Feb 4, 8:56 AM EST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Miami FL
856 AM EST Sun Feb 4 2024
FLZ069-070-041430-
Coastal Collier County FL-Inland Collier County FL-
856 AM EST Sun Feb 4 2024
...A strong thunderstorm will impact portions of western Collier
County through 930 AM EST...
At 856 AM EST, National Weather Service meteorologists were tracking
a strong thunderstorm near Naples, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Naples, Marco Island, Golden Gate Estates, Ave Maria, Belle Meade,
Orangetree, Golden Gate, East Naples, Lely Resort, Copeland, Big
Corkscrew Island, Vineyards, Royal Palm Hammock, Naples Park, Marco
Island Airport, Naples Manor, West Toll Gate On Alligator Alley,
North Naples, Pelican Bay, and Lely.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
A Tornado Watch remains in effect until 200 PM EST for southwestern
Florida.
&&
LAT...LON 2632 8166 2636 8166 2639 8148 2594 8131
2589 8158 2590 8158 2590 8163 2594 8165
2587 8170 2593 8168 2590 8172 2593 8173
2594 8172 2597 8166 2598 8167 2597 8167
2598 8168 2600 8176 2633 8185
TIME...MOT...LOC 1356Z 249DEG 41KT 2610 8189
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
WRSpecial weather statement, Feb 4, 9:30 AM EST, 31 minutes before
Special Weather Statement
National Weather Service Miami FL
930 AM EST Sun Feb 4 2024
FLZ066-069-070-075-041530-
Coastal Collier County FL-Hendry FL-Inland Collier County FL-
Mainland Monroe FL-
930 AM EST Sun Feb 4 2024
...Strong thunderstorms will impact portions of Collier, Mainland
Monroe and southeastern Hendry Counties through 1030 AM EST...
At 930 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms capable of producing a funnel cloud along a line
extending from near Big Corkscrew Island to 13 miles south of
Chokoloskee to 14 miles west of Northwest Cape Sable. Movement was
east at 35 mph.
HAZARD...Funnel clouds, wind gusts up to 50 mph, and pea size hail.
SOURCE...Radar indicated.
IMPACT...Funnel clouds occasionally touch down and produce tornadoes
or waterspouts. Gusty winds could knock down tree limbs and
blow around unsecured objects.
Locations impacted include...
Chokoloskee, Ave Maria, Golden Gate Estates, Everglades City,
Immokalee, Plantation Island, Loop Road Ee Center, Carnestown,
Orangetree, Copeland, Wilderness Waterway, Hendry Correctional, Big
Cypress National Preserve, Big Corkscrew Island, Dade-Collier
Training Airport, Big Cypress Seminole Reservation, Everglades
National Park, Corkscrew Swamp Sanctuary, Fakahatchee Strand State
Preserve, and Bunker Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 200 PM EST for southern and
southwestern Florida.
&&
LAT...LON 2521 8116 2542 8097 2543 8115 2557 8106
2555 8122 2568 8129 2571 8118 2589 8151
2588 8152 2586 8152 2586 8153 2632 8169
2641 8166 2653 8092 2524 8087 2535 8099
2528 8109 2523 8104
TIME...MOT...LOC 1430Z 255DEG 29KT 2637 8163 2563 8143 2529 8139
FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterSpecial weather statement, Feb 4, 10:00 AM EST, 1 minute before
Special Weather Statement
National Weather Service Miami FL
1000 AM EST Sun Feb 4 2024
FLZ070-071-073-075-174-041600-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Far South Miami-Dade County FL-Inland Miami-Dade County FL-
1000 AM EST Sun Feb 4 2024
...Strong thunderstorms will impact portions of southeastern
Collier, Mainland Monroe, Interior Miami-Dade and southwest Broward
Counties through 1100 AM EST...
At 959 AM EST, National Weather Service meteorologists were tracking
strong thunderstorms along a line extending from 11 miles southwest
of Big Cypress National Preserve to 9 miles west of Everglades
National Park to East Cape Sable. Movement was east at 45 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pembroke Pines, Miramar, Homestead, Homestead General Airport, The
Redland, Kendall, Weston, Florida City, Loop Road Ee Center, Richmond
West, Country Walk, Kendale Lakes, Everglades National Park, Big
Cypress National Preserve, Fortymile Bend, Intersection Krome And
U.S. 27, The Hammocks, Dade-Collier Training Airport, Royal Palm
Ranger, and Shark Valley Obs Tower.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
A Tornado Watch remains in effect until 200 PM EST for southeastern
and southwestern Florida.
&&
LAT...LON 2513 8106 2517 8112 2532 8111 2522 8102
2524 8090 2525 8090 2534 8097 2536 8107
2542 8096 2543 8110 2558 8114 2553 8105
2555 8105 2561 8114 2559 8114 2600 8127
2614 8044 2570 8038 2527 8056
TIME...MOT...LOC 1459Z 249DEG 39KT 2583 8116 2549 8103 2511 8109
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
BaxterThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:03 AM EST | Gale Watch | MFL | 24 hr | |
| Feb 4, 7:55 AM EST | Special Marine Warning | MFL | 65 min | |
| Feb 4, 8:34 AM EST | Special Marine Warning | MFL | 56 min | |
| Feb 4, 8:56 AM EST | Special Weather Statement | MFL | Collier | 34 min |
| Feb 4, 9:16 AM EST | Special Marine Warning | MFL | 59 min | |
| Feb 4, 9:30 AM EST | Special Marine Warning | MFL | 60 min | |
| Feb 4, 9:30 AM EST | Special Weather Statement | MFL | Collier, Monroe | 60 min |
| Feb 4, 9:35 AM EST | Severe Thunderstorm Warning | MFL | Collier, Monroe | 25 min |
| Feb 4, 10:00 AM EST | Special Weather Statement | MFL | Miami-Dade, Monroe | 60 min |
| Feb 4, 10:05 AM EST | Special Weather Statement | MFL | Hendry | 40 min |
| Feb 4, 10:26 AM EST | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 34 min |
| Feb 4, 10:31 AM EST | Special Marine Warning | MFL | 44 min | |
| Feb 4, 10:38 AM EST | Special Weather Statement | MFL | Palm Beach | 52 min |
| Feb 4, 10:50 AM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 40 min |
| Feb 4, 10:52 AM EST | Tornado Warning | MFL | Miami-Dade | 23 min |
| Feb 4, 10:54 AM EST | Special Marine Warning | MFL | 66 min | |
| Feb 4, 11:03 AM EST | Tornado Warning | MFL | Miami-Dade | 27 min |
| Feb 4, 11:08 AM EST | Special Marine Warning | MFL | 37 min | |
| Feb 4, 11:10 AM EST | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Feb 4, 11:21 AM EST | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 24 min |
| Feb 4, 11:45 AM EST | Special Weather Statement | MFL | Palm Beach | 30 min |
| Feb 4, 11:46 AM EST | Special Marine Warning | MFL | 59 min | |
| Feb 4, 11:48 AM EST | Special Weather Statement | MFL | Palm Beach | 27 min |
| Feb 4, 12:46 PM EST | Special Marine Warning | MFL | 59 min | |
| Feb 4, 1:36 PM EST | Small Craft Advisory | MFL | 5 hr | |
| Feb 4, 1:36 PM EST | Small Craft Advisory | MFL | 71 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.